# SDR UPS09154735

- Difficulty date: February 16, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N169UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 2560 · Emergency Equipment
- Part: Attach Bracket
- Condition: Missing
- Location: Escape Rope
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A F/O'S OVERHEAD PANEL, FOR ESCAPE ROPE MISSING ATTACH BRACKET FWD END.  INSTALLED FWD ATTACH BRACKET REF EO A300-2510-30952.
